Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 44, NWS Pittsburgh, PA

June 5, 2015Armstrong County, Butler County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 5, 2015, 5:49 PM EDT for Armstrong County, Butler County, Pennsylvania. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 5, 2015, 5:49 PM EDT (21:49 UTC)
Expired
Jun 5, 2015, 6:15 PM EDT
In force
26 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Armstrong County, PA, Butler County, PA

The radar

The Pittsburgh radar (KPBZ), 58 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:36 PM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 5, 2:36 PM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
236 PM EDT FRI JUN 5 2015

.SYNOPSIS...
A WEAK FRONT PASSES THROUGH TONIGHT WITH SOME SHOWERS AND STORMS.
DRIER WEATHER RETURNS SATURDAY AFTERNOON AND NIGHT. A STRONGER
FRONT APPROACHES BY MONDAY MORNING.

&&

.NEAR TERM /THROUGH SATURDAY/...
FRONT IS CURRENTLY POISED TO CROSS LAKE ERIE...AND EXPECT IT TO
MOVE ACROSS THE CWA BETWEEN 22Z AND 04Z. LESS CAPPING/BETTER INSTABILITY
THAN PAST DAYS HAS ALLOWED SHRA TO ALREADY START POPPING ACROSS
THE AREA. EXPECT THIS TREND TO CONTINUE AHEAD OF THE FRONT...WITH
LITTLE ORGANIZATION GIVEN THE WEAK FLOW REGIME. THUNDER ACTIVITY
WILL INCREASE WITH THE APPROACH OF THE BOUNDARY...BUT NOTHING
APPROACHING SEVERE IS ANTICIPATED. WILL KEEP POPS IN THE HIGH
CHANCE/LOW LIKELY RANGE GIVEN THE DISORGANIZATION.

A FEW SHRA MAY LINGER BEHIND THE BOUNDARY INITIALLY...BUT MOST
ACTIVITY WILL DIURNALLY COLLAPSE BY LATE EVENING. ALTHOUGH THE
SURFACE BOUNDARY WILL PROGRESS THROUGH THE ENTIRE CWA...LOW LEVEL
MOISTURE WILL LINGER AND BECOME TRAPPED UNDERNEATH A LOW
INVERSION...PROMOTING STRATUS FORMATION LATER TONIGHT.

THIS MOISTURE WILL BE SLOW TO MIX OUT SATURDAY MORNING...AND A FEW
ISOLATED SHRA/TSRA MAY POP DURING THE LATE MORNING/EARLY AFTERNOON
HOURS MAINLY SOUTH OF I-70. NORTHEAST FLOW AROUND THE NORTHERN
GREAT LAKES SURFACE HIGH WILL BE PUSHING IN DRIER AIR DURING THE
AFTERNOON THOUGH...AND EXPECT THAT CLOUDS WILL DECREASE AND
PRECIPITATION WILL END BY 00Z SUNDAY ACROSS THE AREA.

BLENDED ECMWF TEMPERATURE FORECAST...WHICH HAS BEEN PERFORMING
WELL LATELY...IN WITH PREVIOUS FOR LOWS TONIGHT. SATURDAY HIGHS
WERE ALREADY NEAR GUIDANCE CONSENSUS AND DID NOT CHANGE MUCH.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
ATMOSPHERE DRIES OUT AS RIDGING ALOFT TAKES PLACE SATURDAY
NIGHT...AT LEAST BRIEFLY. MID-LEVEL FLOW VEERS QUICKLY TO THE
SOUTHWEST SUNDAY MORNING AS AN APPROACHING WAVE DE-AMPLIFIES THE
RIDGE. LOW TO MID-LEVEL MOISTURE WILL BEGIN PUSHING BACK NORTHWARD
IN ADVANCE OF THE WAVE...AND WILL FUEL SCATTERED SHOWERS AND
THUNDERSTORMS SUNDAY AFTERNOON. HIGHER CHANCES WILL EXIST IN THE
ELEVATED HEATING ZONES IN THE MOUNTAINS OF PA/WV/MD AND ALONG OUR
NORTHERN ZONES WHERE WAVE TRACKS. ONLY EXPECTING AN ISOLATED THREAT
THUNDERSTORM SOUTH OF PITTSBURGH. EXPECTING TEMPERATURES TO SHOOT UP
QUICKLY SUNDAY AFTERNOON AS STRONG WARM AIR ADVECTION AND MIXING
OCCURS. WENT A FEW NOTCHES ABOVE GUIDANCE FOR THIS PERIOD.

COLD FRONT APPROACHES LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING.
MODEL TIMING HAS THUS FAR HAD SHOWERS AND THUNDERSTORMS ADVANCING
THROUGH WHEN TIMING IS NOT FAVORABLE FOR STRENGTHENING OF
THUNDERSTORMS. HOWEVER...GLANCING AT THE LATEST 12Z ECMWF...TIMING
IN THAT SCENARIO IS PUSHED BACK AROUND 12 HRS. WITH MODERATE
INSTABILITY AND SHEAR PROFILES...EXACT TIMING OF THE FRONT COULD
HAVE LARGE IMPLICATIONS ON THE STRENGTH OF THE ASSOCIATED
PRECIPITATION. THIS WILL NEED TO BE MONITORED CLOSELY IN THE COMING
FORECASTS. REGARDLESS OF TIMING...THE DEEPER MOISTURE ASSOCIATED
WITH THE FRONT WILL MORE THAN LIKELY HANG UP IN OUR SOUTHERN ZONES
INTO LATE MONDAY NIGHT AS THE FRONT SPLAYS OUT WSW TO ENE AND THE
MID AND UPPER-LEVEL FLOW RUNS MORE PARALLEL.
TAX

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
MUCH BETTER CHANCE FOR SHOWERS AND STORMS SUNDAY NIGHT AND MONDAY
AS A MORE POTENT COLD FRONT WILL CROSS THE REGION. AREA WILL DRY
OUT BEHIND THE FRONT AS HIGH PRESSURE BUILDS IN THROUGH MIDWEEK.
ANOTHER SYSTEM WILL APPROACH THE AREA ON THURSDAY.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
EXPECTING VFR IN THE MEAN FOR THE AFTERNOON INTO THE EVENING
HOURS. SCT-BKN CU BETWEEN 3K AND 4K FEET WILL DOMINATE. SCATTERED
SHRA/TSRA ARE EXPECTED AHEAD OF A COLD FRONT. ANY RESTRICTIONS
FROM THESE WOULD BE QUITE BRIEF AND DIFFICULT TO TIME...SO WILL
CONTINUE TO HANDLE WITH VCTS. THE FRONT WILL REACH FKL AROUND
22Z...PIT/HLG BY 00Z...AND MGW BY 02Z. SOME LIGHT SCATTERED SHRA
MAY LINGER THROUGH THE EVENING.

BEHIND THE FRONT OVERNIGHT...NORTHERLY FLOW AND LINGERING LOW
LEVEL MOISTURE WILL PROMOTE MVFR TO IFR CIGS AREAWIDE...WITH
FKL/DUJ MOST LIKELY TO SEE THE MORE IMPACTFUL CIGS. 3-5 MILE VIS
IN BR IS EXPECTED AS WELL. LOW CLOUDS WILL LINGER THROUGH
MIDMORNING...AND THEN CIGS WILL LIFT INTO A SCT-BKN VFR CU DECK
BY MIDDAY.

.OUTLOOK.../SATURDAY THROUGH TUESDAY/...
MORE RESTRICTIONS ARE POSSIBLE ON SUNDAY AS LOW LEVEL MOISTURE
AND SHOWER CHANCES INCREASE...AND WITH A MONDAY COLD FRONT.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 5, 2:40 PM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
240 PM EDT FRI JUN 5 2015

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-061845-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
240 PM EDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DEPENDING ON THE TIMING OF A COLD FRONT...STRONG TO SEVERE
THUNDERSTORMS COULD FORM EARLY MONDAY INTO MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 5, 4:36 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 PM EDT FRI JUN 5 2015

PAZ013-052100-
LAWRENCE-
436 PM EDT FRI JUN 5 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN LAWRENCE COUNTY...

AT 435 PM EDT...A STRONG THUNDERSTORM WAS NEAR OAKWOOD...OR NEAR NEW
CASTLE...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...OAKWOOD...NEW CASTLE NORTHWEST...BESSEMER...SOUTH NEW
CASTLE AND S.N.P.J..

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 3 AND 4.
  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 9 AND 14.

LAT...LON 4104 8024 4087 8046 4097 8052 4106 8052
      4110 8046
TIME...MOT...LOC 2035Z 296DEG 9KT 4104 8047

15
Special weather statement, Jun 5, 4:45 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
445 PM EDT FRI JUN 5 2015

OHZ059-WVZ003-004-052100-
BELMONT-MARSHALL-OHIO-
445 PM EDT FRI JUN 5 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BELMONT...
SOUTHWESTERN OHIO AND NORTHEASTERN MARSHALL COUNTIES...

AT 444 PM EDT...A STRONG THUNDERSTORM WAS OVER WHEELING...MOVING
SOUTHEAST AT 10 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHEELING...MARTINS FERRY...BELLAIRE...BETHLEHEM...TRIADELPHIA...
SHADYSIDE...MCMECHEN...BRIDGEPORT...BENWOOD...BROOKSIDE...SHERRARD...
DALLAS AND ELM GROVE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 70 IN OHIO BETWEEN MILE MARKERS 224 AND 225.
  INTERSTATE 70 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 8.
  INTERSTATE 470 IN OHIO BETWEEN MILE MARKERS 3 AND 6.
  INTERSTATE 470 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 3.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. EXPECT A RAPID HALF...TO ONE INCH OF
RAINFALL.  DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 4005 8081 4011 8071 4002 8052 3991 8070
TIME...MOT...LOC 2044Z 312DEG 10KT 4005 8072

15
Local storm report, Jun 5, 5:11 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
511 PM EDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     FLASH FLOOD      WHEELING                40.08N  80.70W
06/05/2015                   OHIO               WV   911 CALL CENTER

            IN DOWNTOWN WHEELING...MAIN STREET FLOODED WITH
            NUMEROUS VEHICLES STUCK IN WATER

&&

EVENT NUMBER PBZ1501748

24
Special weather statement, Jun 5, 5:18 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EDT FRI JUN 5 2015

PAZ014-052200-
BUTLER-
518 PM EDT FRI JUN 5 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BUTLER COUNTY...

AT 518 PM EDT...A STRONG THUNDERSTORM WAS NEAR SLIPPERY ROCK...OR 9
MILES SOUTHEAST OF GROVE CITY...MOVING EAST AT 15 MPH.

WINDS GUSTS BETWEEN 40 AND 50 MPH AND DIME SIZE HAIL ARE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHICORA...PARKER...BRUIN...WEST LIBERTY...PETROLIA...KARNS CITY...
FAIRVIEW...WEST SUNBURY AND HOOKER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4099 8007 4110 8001 4110 7969 4088 7969
TIME...MOT...LOC 2118Z 280DEG 13KT 4103 8000

24
Special weather statement, Jun 5, 5:23 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
523 PM EDT FRI JUN 5 2015

PAZ029-031-075-WVZ004-052215-
WASHINGTON-GREENE-FAYETTE-MARSHALL-
523 PM EDT FRI JUN 5 2015

...A LINE OF THUNDERSTORMS WITH GUSTY WIND AND HEAVY RAIN WILL
AFFECT NORTHWESTERN FAYETTE... GREENE...SOUTHERN WASHINGTON AND
MARSHALL COUNTIES...

AT 522 PM EDT...THUNDERSTORMS WITH GUSTY WIND AND HEAVY RAIN WERE
ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF EAST WASHINGTON TO
POWHATAN POINT...AND MOVING EAST AT 15 MPH.

WIND GUSTS OF 40 TO 50 MPH AND RAINFALL AT THE RATE OF ONE TO TWO
INCHES PER HOUR ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNDSVILLE...WAYNESBURG...CALIFORNIA...BENTLEYVILLE...BROWNSVILLE...
FREDERICKTOWN-MILLSBORO...POWHATAN POINT...JEFFERSON BORO...
FAIRDALE...CAMERON...ISABELLA...ELLSWORTH...ROGERSVILLE...WEST
BROWNSVILLE...WEST FINLEY...ROSCOE...DEEMSTON...EIGHTY FOUR...
COKEBURG AND NEWELL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 70 IN PENNSYLVANIA BETWEEN MILE MARKERS 24 AND
  26...BETWEEN MILE MARKERS 32 AND 33...AND BETWEEN MILE MARKERS 36
  AND 38.
  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 3 AND 21...AND
  BETWEEN MILE MARKERS 22 AND 31.
  PENNSYLVANIA ROUTE 43 BETWEEN MILE MARKERS 30 AND 35.

THE TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 3972 8083 3978 8085 3980 8082 3984 8083
      3987 8079 3990 8081 3992 8078 3991 8076
      3992 8076 4017 8012 4006 7973 3975 8008
TIME...MOT...LOC 2122Z 292DEG 13KT 4012 8014 3988 8084

15
Special weather statement, Jun 5, 5:29 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
529 PM EDT FRI JUN 5 2015

PAZ021-073-052200-
WESTMORELAND-ALLEGHENY-
529 PM EDT FRI JUN 5 2015

...A CLUSTER OF THUNDERSTORMS WITH GUSTY WIND AND HEAVY RAIN WILL
AFFECT SOUTHEASTERN ALLEGHENY AND WEST CENTRAL WESTMORELAND
COUNTIES...

AT 527 PM EDT...A CLUSTER OF THUNDERSTORM WAS CENTERED NEAR
PLEASANT HILLS...OR NEAR MCKEESPORT...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS OF 40 TO 45 MPH...HALF INCH HAIL...AND A RAPID HALF...TO
ONE INCH OF RAIN ARE POSSIBLE WITH THIS CLUSTER OF STORMS.

LOCATIONS IMPACTED INCLUDE...
PITTSBURGH...BETHEL PARK...MONROEVILLE...MCKEESPORT...WEST MIFFLIN...
BALDWIN...MURRYSVILLE...WILKINSBURG...WHITEHALL...SOUTH PARK
TOWNSHIP...MUNHALL...JEFFERSON HILLS...NORTH VERSAILLES...
BRENTWOOD...SWISSVALE...CASTLE SHANNON...PLEASANT HILLS...WHITE
OAK...CLAIRTON AND FOREST HILLS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 70 IN PENNSYLVANIA NEAR MILE MARKER 48.
  PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 58 AND 65.
  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 72 AND 78.
  PENNSYLVANIA ROUTE 43 BETWEEN MILE MARKERS 50 AND 53.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4016 7974 4023 7997 4024 7996 4024 7994
      4025 7992 4030 8006 4045 7998 4042 7966
TIME...MOT...LOC 2127Z 295DEG 12KT 4035 7995

15

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 4:36 PM EDTSpecial Weather StatementPBZLawrence24 min
Jun 5, 5:18 PM EDTSpecial Weather StatementPBZButler42 min
Jun 5, 5:23 PM EDTSpecial Weather StatementPBZGreene52 min
Jun 5, 5:29 PM EDTSpecial Weather StatementPBZAllegheny31 min
Jun 5, 6:02 PM EDTSpecial Weather StatementPBZWestmoreland28 min
Jun 5, 6:17 PM EDTSpecial Weather StatementPBZWestmoreland28 min
Jun 5, 6:20 PM EDTSevere Thunderstorm WarningPBZArmstrong, Westmoreland25 min
Jun 5, 6:40 PM EDTSpecial Weather StatementPBZFayette50 min
Jun 5, 7:10 PM EDTAreal Flood AdvisoryPBZWestmoreland2 hr
Jun 5, 7:10 PM EDTAreal Flood AdvisoryPBZFayette3 hr
Jun 5, 3:31 PM EDTSpecial Weather StatementPBZJefferson29 min
Jun 5, 4:59 PM EDTAreal Flood AdvisoryPBZBelmont2 hr
Jun 5, 4:45 PM EDTSpecial Weather StatementPBZOhio15 min
Jun 5, 5:06 PM EDTFlash Flood WarningPBZMarshall, Ohio114 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.